# SDR UIEA2019042533940

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,914 hours, 19,681 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 2 STATUS MSG.( PERFORMED OPERATIONAL TEST ON AFT EQ EXH FAN REF AMM 21-26-00. OPS CHECKED NORMAL.  MSG CLEARED.  )
